Article Text

PDF

Degenerative changes in myometrium simulating diffuse leiomyomatosis after treatment with gonadotrophin releasing hormone analogue.
  1. M Jeffers,
  2. C Cowan,
  3. C B Lunan
  1. Department of Pathology, Royal Infirmary, Glasgow.

    Abstract

    Degenerative changes are encountered relatively frequently in uterine leiomyomas. Morphologic changes within leiomyomas, particularly necrosis and alterations in cellularity, have been described following treatment with gonadotrophin releasing hormone analogue, but the effects of this form of treatment on the morphology of the normal myometrium are less well documented. A case is reported of a 42 year old woman with a history of menorrhagia in whom a combination of degenerative and iatrogenic changes resulted in a histological appearance resembling diffuse leiomyomatosis.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.